Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/1790
Title: The new Journal of Informetrics
Authors: EGGHE, Leo 
Issue Date: 2006
Publisher: ISSI
Source: ISSI Newsletter, 2(2). p. 3-4
Document URI: http://hdl.handle.net/1942/1790
Category: A3
Type: Journal Contribution
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
New Journal.PDFPreprint66.55 kBAdobe PDFView/Open
Show full item record

Page view(s)

4
checked on May 24, 2022

Download(s)

4
checked on May 24, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.